# SDR HYIA20160706001

- Difficulty date: June 30, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0277
- Aircraft time: 24,632 hours, 6,643 cycles
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 6120 · Propeller Controlling System
- Part: Clamp
- Condition: Loose
- Location: Prop Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT PROP LEVER DOES NOT CONTROL RPM, LT PROP WILL NOT FEATHER.  MAINTENANCE INSPECTED AND FOUND THE LT PROPELLER GOVERNOR CONTROL CABLE BRACKET ATTACH CLAMPS TO BE LOOSE.  MAINTENANCE ADJUSTED AND SECURED LT PROP GOVERNOR CABLE BRACKET IAW AMM CH 61.
